Editor-in-Chief & Deputy Editor 2019-2021

 

Editor-in-Chief:

Nicolas LANTHIER

 

Deputy Editor:

Tim VANUYTSEL

 

 
News from the Editorial Board : 1997 was a good year for the ACTA ...Nodular Lymphoid Hyperplasia of the Gastrointestinal Tract : a comprehensive review

Nifuroxazide-induced acute pancreatitis : a new side-effect for an old drug?

Price: €10,00








Acta gastroenterol. belg., 2007, 70, 32-33

January-March Volume 70, fasc. 1

Nifuroxazide-induced acute pancreatitis : a new side-effect for an old drug?

Akilimali Shindano, Liliane Marot, Andre P. Geubel. Dept. of Gastroenterology and Dermatology, Cliniques universitaires Saint-Luc, Universite Catholique de Louvain, Brussels, Belgium.

We report the case of a middle-aged woman who developed a typical picture of acute pancreatitis together with systemic features of immunoallergy after the intake of two capsules (200 mg) of nifuroxazide. Even if acute pancreatitis is a rare adverse event of nitrofuran derivative therapy, nifuroxazide-induced pancreatitis as not been previously described. As suggested by associated systemic features, the disease is likely of immunoallergic origin. (Acta gastroenterol. belg., 2007, 70, 32-33).